Publisher: Cambridge University Press
E-ISSN: 2056-6328|95|532|78-82
ISSN: 0025-5572
Source: The Mathematical Gazette, Vol.95, Iss.532, 2011-03, pp. : 78-82
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Related content
Series for 1/π and π with free parameters
By Wei Chuanan Gong Dianxuan Wang Xiaoxia
Integral Transforms and Special Functions, Vol. 25, Iss. 11, 2014-11 ,pp. :
The Journal of Symbolic Logic, Vol. 13, Iss. 4, 1948-12 ,pp. :
Series for 1/π using Legendre's relation
By Wan James G.
Integral Transforms and Special Functions, Vol. 25, Iss. 1, 2014-01 ,pp. :
Eisenstein series and Ramanujan-type series for 1/
By Baruah Nayandeep Berndt Bruce
The Ramanujan Journal, Vol. 23, Iss. 1-3, 2010-12 ,pp. :
Shape-explicit constants for some boundary integral operators
Applicable Analysis, Vol. 92, Iss. 5, 2013-05 ,pp. :